# SDR SIMA20130821002

- Difficulty date: August 21, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 23,944 hours, 16,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 76805
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 20,796 hours, 17,523 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS IN ZONE NR 2 INOPERATIVE DURING PS-2 CHECK.  R & R  BATTERY AND CHARGER IAW AMM 33-51-17.  OPS CHECKED GOOD.
